# SDR 95UAL900140

- Difficulty date: September 18, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N171UA
- Make and model: Boeing 747422
- Aircraft serial: 24322
- Engine: Pwa PW4056
- System (JASC): 2900 · Hydraulic Power System
- Part: Actuator
- Part number: 1192113
- Condition: Failed
- Location: Lt Mlg Door
- Component: Dowty, 1U11928
- Stage of operation: CL
- Nature of condition: K, J
- Precautionary procedure: A, J

## Discrepancy

LANDING GEAR WOULD NOT FULLY RETRACT AFTER TAKEOFF.  AIRCRAFT LOST NR 4 HYDRAULIC SYSTEM AND RETURNED TO FIELD.  LANDING GEAR LOWERED MANUALLY.  REPLACED LEFT WING GEAR INBOARD DOOR ACTUATOR.
